MathSciNet Relay Station
MathSciNet bibliographic data
MR1874118 13A35 (14B05 14J17)
Hara, Nobuo; Watanabe, Kei-Ichi F-regular and F-pure rings vs. log terminal and log canonical singularities. J. Algebraic Geom. 11 (2002), no. 2, 363–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement